# SDR SWIA201333903

- Difficulty date: June 14, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 29,607 hours, 23,848 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP, INBD HINGE ARM & INBD AFT LUG PLATE IS CHAFED.  CHAFED BLENDED CHAFE MARK ON RT INBD FLAP, INBD HINGE ARM & INBD AFT LUG PLATE IAW REO.
